A reply to Leung on stellar collapse
Annales de l'I.H.P. Physique théorique (1981)
- Volume: 35, Issue: 2, page 173-173
- ISSN: 0246-0211
Access Full Article
topHow to cite
topSachs, M.. "A reply to Leung on stellar collapse." Annales de l'I.H.P. Physique théorique 35.2 (1981): 173-173. <http://eudml.org/doc/76136>.
@article{Sachs1981,
author = {Sachs, M.},
journal = {Annales de l'I.H.P. Physique théorique},
language = {eng},
number = {2},
pages = {173-173},
publisher = {Gauthier-Villars},
title = {A reply to Leung on stellar collapse},
url = {http://eudml.org/doc/76136},
volume = {35},
year = {1981},
}
TY - JOUR
AU - Sachs, M.
TI - A reply to Leung on stellar collapse
JO - Annales de l'I.H.P. Physique théorique
PY - 1981
PB - Gauthier-Villars
VL - 35
IS - 2
SP - 173
EP - 173
LA - eng
UR - http://eudml.org/doc/76136
ER -
References
topNotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.